Does Keppra Cause Acne?

Acne

Keppra (levetiracetam) is an antiepileptic medication commonly prescribed to manage seizures. While it is not typically associated with acne as a common side effect, individual responses to medications can vary.

Skin reactions, including acne, are not listed as common side effects of Keppra based on available medical literature. However, it’s essential to recognize that medications can affect individuals differently, and some people may experience skin-related side effects that are not widely reported.

If you suspect that Keppra may be causing or contributing to acne, it’s crucial to discuss this with your healthcare provider. They can provide personalized advice based on your medical history and may explore alternative medications or adjust your treatment plan if necessary.

In addition, if you’re experiencing skin issues, consider consulting with a dermatologist. They can help determine the cause of the acne and recommend appropriate skincare or treatment options tailored to your needs. Always follow your healthcare provider’s guidance and inform them of any side effects or concerns you may have while taking medications.

  • Recent Posts

  • Categories

  • Archives

  • Tags